# SDR MALA954500

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED THE RT LOWER WING TO NACELLE TRANSIT ANGLE WAS CRACKED AT THE LEADING EDGE.  MAINTENANCE REPLACED THE FORWARD 8 INCH SEGMENT AND APPLIED A DOUBLER IAW FAIRCHILD ARP 54-20-9101.  (X)
